# SDR VNAA202306230001

- Difficulty date: May 15, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 LH FROM FS 785.15 TO FS 847.00 + 8.40.  SIDE SEAT RAIL STGR 15 LH FROM FS 785.15 TO FS 847.00 + 8.40. WAS REPLACED PER CRJ-900 AMM 53-00-49
